# SDR SWIA202158445

- Difficulty date: March 28, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tension Tie
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER TENSION TIE HAS CORRODED HARDWARE     (C-CHECK RO 5/22/2021)    REMOVED AND REPLACED CORRODED HARDWARE PAX DOOR LOWER TENSION TIE IAW CRJ 700 AMM 52-11-19-400-801 A01. OPS TEST PREFORMED IN JOB: 71011585 OP: 130 CAMP: 22522934 / TUC 4964 S/N 25237 DUE 31/MAY/2021
